# SDR FDEA201502270612

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 557 hours, 19,495 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Tee Fitting
- Part number: ALC727248
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LE HORIZONTAL STAB MOST INBD SECTION HAS TWO CRACKS ON STIFFENERS.  REMOVED CRACK FROM UPPER HORIZONTAL LE ALC7272-45 IAW SRM 55-00-01 FIG 1A.  INSTALLED REPAIR ON LOWER TEE CHORD AT STATION XFS166 IAW EA 8-5510-T0315704.
